# SDR AALA202108300334

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 82,709 hours, 10,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE RAFT COVER LOOSE AT 1R DOOR. SECURED SLIDE BUSTLE IAW AMM 25-66-06, OPS CHECK GOOD.
